MAUDE Adverse Event Report: CATHENA 20GX1.00IN STRAIGHT BC; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

CATHENA 20GX1.00IN STRAIGHT BC; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 386803
Medical Device Problem Codes Break (1069); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0118340, medical device expiration date: 2023-04-30, device manufacture date: 2020-04-27.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that cathena 20gx1.00in straight bc catheter separated and the safety mechanism would not activate on 2 occasions.The following information was provided by the initial reporter: on 2 occasions, during the care carried out by the nurse the secure kt did not retract following the installation of the infusion leaving the needle appear.During a blood sample at the time of the catheter installation and the vacutainer delivery, the vacutainer adapter disadapts from the catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was received by our quality team for evaluation.From the photo, it was observed that the product shown is not a bd tuas cathena product.For the safety shield activation failure, a device history record could not be evaluated as the lot number is unknown.For the catheter separating from the adapter, a device history record review found no non-conformances associated with this issue during production of this batch.As no sample was received for investigation, the root cause could not be established.H3 other text : see h.10.

Brand Name
CATHENA 20GX1.00IN STRAIGHT BC
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
MDR Report Key12173725
Report Number8041187-2021-00592
Device Sequence Number1533442
Product Code FOZ
UDI-Device Identifier00382903868032
UDI-Public00382903868032
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number386803
Device Catalogue Number386803
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date07/15/2021
Supplement Report FDA Received Date08/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1